MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, there was a delay due to a system error.When the study was finished, resume study attempted to perform, but an error message "a non-recoverable system error will cause the study to shut down immediately.Resume the study, or start a new study." was displayed.When restarting with new study with the same patient name and id and pressed begin study, the same message was displayed again.Once restarting dws and amplifier and starting a new study with a different id, the study was started.The three catheters were exchanged because it was started with a different id.The procedure was completed without replacing the system and there were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE X EP SYSTEM DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15381316
Report Number2184149-2022-00208
Device Sequence Number5383611
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public05415067032171
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7924481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown